# SDR 95ZZZX6226

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Loose
- Location: Rt Spoiler
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ATW - FLT 309 - DURING EN ROUTE CLIMB WITH TMS TGT SYNC SELECTED, THE CPT AND FO FELT A PRONOUNCED AIRFRAME VIBRATION ON COCKPIT FLOOR AND COCKPIT SEATS.  NO VIBRATION WAS FELT IN CONTROL YOKE.  REMOVED AND REPLACED LOCKING PLATE ON RT WING MIDDLE SPOILER HINGE BOLT.  (LOOSE BOLT CAUSED PLAY IN SPOILER HINGE.)  OPS CHECK SATISFACTORY.
